MAUDE Adverse Event Report: DATEX-OHMEDA, INC. GIRAFFE INCUBATOR CARESTATION; INCUBATOR, NEONATAL

DATEX-OHMEDA, INC. GIRAFFE INCUBATOR CARESTATION; INCUBATOR, NEONATAL
Model Number CS1
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor performed a checkout of the equipment and confirmed the reported complaint.The sensor housing board was replaced to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
 
Event or Problem Description
It was reported that there was an error resulting in significant degradation or loss of oxygen therapy.There was no patient involvement.

Brand Name
GIRAFFE INCUBATOR CARESTATION
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key22473587
Report Number2112667-2025-05704
Device Sequence Number7853705
Product Code FMZ
UDI-Device Identifier00840682116855
UDI-Public(01)00840682116855(11)211109
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K152809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown